# SDR CA041125002

- Difficulty date: November 10, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 82410888011
- Condition: Faulty
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DECENT TO BASE WITH LANDING GEAR RETRACTED, NOSE (GREEN), NOSE (RED) AND HANDLE (AMBER) LIGHT ILLUMINATED FOR ABOUT 3 MINUTES.  EXTENSION, LANDING AND TAXI NORMAL.  PSEU FAULT HISTORY INDICATED NGDN1 UNREASONABLE NEAR FAULT.  REPLACED NGDN1 PROXIMITY SENSOR IAW AMM 32-61-06.
